Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 198, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2015, 2:18 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2015, 2:18 PM CDT (19:18 UTC)
- Expired
- May 29, 2015, 3:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 2:27 PM CDT | TORNADO 1 | 2 Sw Spavinaw, OK | THIS TORNADO DEVELOPED SOUTHWEST OF SPAVINAW NEAR SPAVINAW HILL AND MOVED NORTHEAST ACROSS TOWN SNAPPING AND UPROOTING NUMEROUS TREES AND BLOWING DOWN POWER POLES. IT CONTINUED NORTHEAST SNAPPING OR UPROOTING NUMEROUS TREES ALONG HIGHWAY 20...THEN CROSSED INTO |
| May 29, 2:35 PM CDT | TORNADO | Spavinaw, OK | LIKELY TORNADO DAMAGE. LARGE TREES DOWNED FROM SPAVINAW EAST TOWARD THE DELAWARE COUNTY LINE COINCIDENT WITH STRONG CIRCULATION ON RADAR. EMERGENCY MANAGEMENT ASSESSMENT JUST BEGINNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:09 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS54 KTSA 291918
SVRTSA
OKC041-097-292000-
/O.NEW.KTSA.SV.W.0198.150529T1918Z-150529T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
NORTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 300 PM CDT
* AT 217 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALINA...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...STRANG...SPAVINAW STATE
PARK...PENSACOLA...SPAVINAW...LANGLEY...CHEROKEE STATE PARK...
CHLOETA...DISNEY LITTLE BLUE STATE PARK...DISNEY...LAKE EUCHA STATE
PARK...CLEORA...JAY...ZENA AND BERNICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3640 9463 3622 9517 3633 9528 3651 9508
3652 9500 3659 9500 3665 9493
TIME...MOT...LOC 1918Z 229DEG 28KT 3635 9513
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
796
WWUS54 KTSA 291931
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT FRI MAY 29 2015
OKC041-097-292000-
/O.CON.KTSA.SV.W.0198.000000T0000Z-150529T2000Z/
DELAWARE OK-MAYES OK-
231 PM CDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MAYES AND NORTHERN DELAWARE COUNTIES UNTIL 300 PM CDT...
AT 228 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PENSACOLA TO SPAVINAW TO 6 MILES NORTH OF ROSE...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...LANGLEY...CHEROKEE STATE
PARK...CHLOETA...DISNEY...DISNEY LITTLE BLUE STATE PARK...LAKE
EUCHA STATE PARK...CLEORA...JAY...ZENA AND BERNICE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 7 PM.
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3665 9493 3640 9463 3627 9502 3642 9518
3651 9508 3652 9500 3659 9500
TIME...MOT...LOC 1931Z 229DEG 28KT 3644 9511 3639 9502
3631 9497
HAIL...<.75IN
WIND...70MPH
$$479
WWUS54 KTSA 291943
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT FRI MAY 29 2015
OKC041-097-292000-
/O.CON.KTSA.SV.W.0198.000000T0000Z-150529T2000Z/
DELAWARE OK-MAYES OK-
243 PM CDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MAYES AND NORTHERN DELAWARE COUNTIES UNTIL 300 PM CDT...
AT 241 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHEROKEE STATE PARK TO CHLOETA...AND MOVING NORTHEAST
AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CLEORA...ZENA...JAY AND
BERNICE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 3665 9493 3645 9469 3633 9499 3646 9513
3651 9508 3652 9500 3659 9500
TIME...MOT...LOC 1943Z 229DEG 28KT 3651 9503 3645 9494
3639 9493
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:29 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 29, 12:29 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1229 PM CDT FRI MAY 29 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WHILE BRIEF VFR CONDITIONS MAY OCCUR...MVFR TO IFR CIGS AND VSBYS WILL
PREVAIL FOR MUCH OF THE TAF PERIOD AS RA/TSRA CHANCES CONTINUE
AHEAD OF A SFC COLD FRONT THAT WILL CLEAR THE AREA OVERNIGHT. LATE
IN THE PERIOD...POST FRONTAL RAIN CHANCES DIMINISH FROM WEST TO
EAST...BUT MVFR CIGS AND PERIODS OF MVFR VSBYS IS LIGHT FOG ARE
EXPECTED AFTER 12Z.
&&
.PREV DISCUSSION... /ISSUED 1046 AM CDT FRI MAY 29 2015/
DISCUSSION...
AREAS OF RAIN AND ISOLATED/ SCATTERED THUNDER CONTINUE ACROSS THE
AREA THIS MORNING. RAIN CHANCES WILL REMAIN HIGH THROUGH TONIGHT
AS THE AREA REMAINS AHEAD OF THE MAIN SURFACE BOUNDARY. AS THAT FEATURE
MOVES THROUGH THE AREA OVERNIGHT AND TOMORROW...RAIN CHANCES WILL
LESSEN SIGNIFICANTLY FROM WEST TO EAST. MADE SOME ADJUSTMENTS TO
POPS...AND WILL KEEP THE HIGHEST CHANCES ACROSS THE WESTERN ZONES WERE
RAIN REMAINS ONGOING AND HAS STARTED TO SHOW A SLIGHT INCREASE IN
AREAL COVERAGE. DESPITE RELAXED RAINFALL RATES WITH MOST OF THE
ONGOING ACTIVITY IN THE SHORT TERM...LOCALLY HEAVY RAINFALL/FLASH FLOOD
POTENTIAL REMAINS IN PLACE ACROSS THE AREA...ESPECIALLY TONIGHT
AS FORCING ALONG THE FRONT INCREASES. THEREFORE...THE FLASH FLOOD
WATCH CONFIGURATION AND EXPIRATION TIME WILL BE LEFT AS IS. HAVE
LOWERED TEMPERATURES A FEW DEGREES BASED ON RADAR AND SATELLITE
TRENDS. REMAINING ELEMENTS LEFT AS THEY ARE.
UPDATED ZFP/PFM/AFM/FRESHENED FFA OUT SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...23Hazardous weather outlook, May 29, 1:58 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT FRI MAY 29 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
158 PM CDT FRI MAY 29 2015
...SEVERE WEATHER AND FLOODING THIS AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA..AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
EAST THIS AFTERNOON..AND INTO WEST CENTRAL AND NORTHWEST
ARKANSAS BY THIS EVENING.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
EAST THIS AFTERNOON...AND INTO WEST CENTRAL AND NORTHWEST
ARKANSAS BY THIS EVENING.
ONSET...ONGOING.
DISCUSSION...
INCREASED WIND SHEAR IN THE LOWEST LEVELS WILL RESULT IN A LIMITED
TORNADO AND SEVERE WIND RISK THIS AFTERNOON AND EVENING ACROSS PARTS
OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. AREAS
ALONG AND EAST OF HIGHWAY 69 WILL RISK FOR ISOLATED TORNADOES AND
SEVERE STRAIGHT LINE WINDS TO 60 MILES AN HOUR THIS AFTERNOON. THE
SEVERE RISKS WILL INCREASE LATER THIS AFTERNOON AND INTO THE EVENING
ACROSS WEST CENTRAL...AND NORTHWEST ARKANSAS.
INCREASING AREAL COVERAGE OF RAIN OCCURRING THIS AFTERNOON
ACROSS EASTERN OKLAHOMA AND HAS RESULTED IN ADDITIONAL FLOODING
ACROSS PARTS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL IMPACT WEST
CENTRAL AND NORTHWEST ARKANSAS BY THIS EVENING...AND CONTINUE INTO
TONIGHT. THEREFORE...THE RISK FOR LOCALLY HEAVY RAINFALL AND
FLOODING WILL CONTINUE ACROSS THOSE AREAS OVERNIGHT AS THE RAIN AXIS
MOVES EAST. AREAL FLOODING NEAR THE MAIN STEM RIVERS AND LAKES WILL
BE MAINTAINED AS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER
ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A QUIETER UPPER LEVEL PATTERN WILL BEGIN TO TAKE SHAPE OVER THE
WEEKEND AND INTO NEXT WEEK...RESULTING IN MUCH DRIER CONDITIONS
COMPARED TO WHAT WAS OBSERVED DURING THE MONTH OF MAY. ONLY LOW
THUNDERSTORM CHANCES ARE IN THE FORECAST FOR PARTS OF THE AREA
THROUGH NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE NOTE THAT AREAL FLOODING WILL LIKELY CONTINUE INTO NEXT
WEEK...ESPECIALLY IN AREAS WHERE AREA LAKES AND ARE NEAR OR OVER FULL
CAPACITY...AND RIVERS THAT HAVE BEEN IN A PROLONGED PERIOD OF AT
LEAST MODERATE FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 29, 10:58 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 W EUFAULA 35.29N 95.67W
05/29/2015 M3.27 INCH MCINTOSH OK MESONET
24 HOUR TOTAL.
0700 AM HEAVY RAIN FAYETTEVILLE 36.06N 94.16W
05/29/2015 M2.23 INCH WASHINGTON AR CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 10 NNW VINITA 36.77N 95.22W
05/29/2015 M2.16 INCH CRAIG OK TRAINED SPOTTER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 NNE HARTSHORNE 34.90N 95.53W
05/29/2015 M4.02 INCH PITTSBURG OK TRAINED SPOTTER
24 HOUR TOTAL. COCORAHS.
&&
AEJLocal storm report, May 29, 12:34 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 3 S BIXBY 35.90N 95.88W
05/29/2015 TULSA OK TRAINED SPOTTER
WATER CROSSING MINGO ROAD BETWEEN 171ST AND 191ST.
&&
KAHLocal storm report, May 29, 1:25 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD 1 W CLAREMORE 36.31N 95.63W
05/29/2015 ROGERS OK PUBLIC
STREET FLOODING WEST OF LYNN RIGGS BLVD AND SOUTH OF
HIGHWAY 88. PHOTO RECEIVED ON SOCIAL MEDIA.
&&
KAHSpecial weather statement, May 29, 1:27 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CDT FRI MAY 29 2015
OKZ070-072-074-291900-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
127 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 127 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF WHITEFIELD...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...STIGLER...WHITEFIELD...VIAN...
GORE...BRIARTOWN AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3563 9522 3552 9489 3519 9517 3520 9527
TIME...MOT...LOC 1827Z 207DEG 25KT 3529 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:04 PM CDT | River Flood Advisory | TSA | Pushmataha | 12 hr |
| May 29, 12:16 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 3 hr |
| May 29, 3:55 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 95 min |
| May 29, 8:20 AM CDT | River Flood Advisory | TSA | Cherokee | 4 days |
| May 29, 8:41 AM CDT | River Flood Warning | TSA | Pushmataha | 54 hr |
| May 29, 11:31 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa, Washington | 6 hr |
| May 29, 12:08 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Nowata, Okmulgee, Rogers, Tulsa and 1 more | 6 hr |
| May 29, 1:25 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more | 3 hr |
| May 29, 1:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 29, 1:32 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 43 min |
| May 29, 1:39 PM CDT | Flash Flood Warning | TSA | Mayes | 6 hr |
| May 29, 1:40 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 35 min |
| May 29, 1:44 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 46 min |
| May 29, 1:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 43 min |
| May 29, 2:13 PM CDT | Tornado Warning | TSA | Cherokee, Sequoyah | 47 min |
| May 29, 2:18 PM CDT | Flash Flood Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| May 29, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 13 min |
| May 29, 2:31 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 29 min |
| May 29, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 39 min |
| May 29, 2:53 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 4 hr |
| May 29, 2:54 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 36 min |
| May 29, 3:05 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 25 min |
| May 29, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 55 min |
| May 29, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| May 29, 3:55 PM CDT | Special Weather Statement | TSA | Adair | 35 min |
| May 29, 4:48 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| May 29, 5:22 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 53 min |
| May 29, 5:46 PM CDT | Areal Flood Warning | TSA | Nowata, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 4 hr |
| May 29, 6:32 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.